# SDR SWAA031622

- Difficulty date: July 22, 2003
- Submitted: July 25, 2003
- Operation: Air carrier
- Aircraft: 094SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 23053
- Aircraft time: 63,626 hours, 68,946 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31354
- Condition: Out Of Position
- Location: Aft Cabin Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK, FOUND BOTH AFT CABIN DOOR EMERGENCY EVAC SLIDE PRESS INDICATORS ARE OUT OF VIEW.  REPOSITIONED BOTH AFT CABIN DOOR SLIDES PER MM.
